# SDR ASAA0843747

- Difficulty date: October 22, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C329541
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW AFT CARGO DOOR LARGE DENTS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW B737 400 SRM 53 00 01 REPAIR 31.
